Cookies?
Library Header Image
LSE Research Online LSE Library Services

Information structures in optimal auctions

Bergemann, Dirk and Pesendorfer, Martin (2007) Information structures in optimal auctions. Journal of Economic Theory, 137 (1). pp. 580-609. ISSN 1095-7235

Full text not available from this repository.
Identification Number: 10.1016/j.jet.2007.02.001
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00220...
Additional Information: © 2007 Elsevier Inc.
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 01 Apr 2008 15:41
Last Modified: 01 Oct 2010 08:51
URI: http://eprints.lse.ac.uk/id/eprint/4054

Actions (login required)

View Item View Item